Piriteze Allergy SyrupPiriteze Allergy Syrup is a delicious banana flavour liquid that is ideal for children over the age of 6 years and adults who don't like, or have difficulty, taking tablets.
Piriteze Allergy Syrup contains the antihistamine cetirizine hydrochloride to treat the allergic symptoms (itchy or watery eyes, sneezing and a stuffy nose) of hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies. It can also be taken to relieve the rashes and itching of chronic urticaria (hives).
- Adults and children aged 12 years and over: Take two 5ml spoonfuls once daily.
- Children aged 6 to 12 years: Give one 5ml spoonful twice daily - morning and evening.
- Children under 6 years: Not recommended.
- People with moderate kidney problems: Take one 5ml spoonful once daily.
- Active Ingredient: Cetirizine Hydrochloride 1mg/1ml.
- Other Ingredients: Glycerol, Propylene Glycol, Sorbitol (E420), Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Sodium Acetate, Acetic Acid, Saccharin Sodium, Banana Flavour and Purified Water.
- Do not drive or operate machinery if this medicine makes you feel drowsy. At the recommended dose, Piriteze Allergy Syrup does not cause drowsiness in the majority of people.
- Be careful drinking alcohol while taking Piriteze Allergy Syrup. It can increase the effects of drinking.
- If you are having a skin allergy test you need to wait three days after taking Piriteze Allergy Syrup.
- Have ever had an allergic reaction to antihistamines or any of the other ingredients.
- Have severe kidney problems.
- Have an intolerance to some sugars.
- Are epileptic or at risk of convulsions (fits).
- Have kidney problems as you may need to take a lower dose.
- Are pregnant or breastfeeding.
Products you may also consider